# SDR AMTA200700552

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 19395
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT, NO HELP REMOVED AND REPLACED POWER SUPPLY AT SEAT ROW 19DEF CARPET RISER.  OPS CHECK NORMAL IAW MM 33-55-1-06-2.  (K)
